# SDR QXEA2012061100437

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,974 hours, 28,222 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN ROW 4 & 5 AFTER SHUTDOWN IN THE GATE. INSPECTED CABIN, PERFORMED GVI UNDER CENTER FLOOR PANELS, CEILING LIGHTING, CARGO COMPARTMENTS, HOT JUGS, APU SHUNT, FOUND BURNED READING LIGHT AT 7B. REPAIRED.  RETURNED TO SERVICE.
